MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808015350
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that froze on wire occurred.A 3.5 mm x 15 mm quantum maverick balloon catheter was advanced for dilation.However, upon withdrawal, the guidewire got stuck.The procedure was completed with another of same device.There were no patient complications reported, and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that froze on wire occurred.A 3.5 mm x 15 mm quantum maverick balloon catheter was advanced for dilation.However, upon withdrawal, the guidewire got stuck.The procedure was completed with another of same device.There were no patient complications reported, and the patient was stable following the procedure.It was further reported that the target lesion was about 80% stenosed, moderately tortuous, and moderately calcified left circumflex artery.The device was difficult to advance on the guidewire, and after post dilation, the device became stuck on the guidewire and was difficult to remove.After multiple tries, both devices were slowly removed together as one unit.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).Device evaluated by mfr: fg quantum maverick, mr 3.5mm x 15mm balloon catheter was returned for analysis.A visual and tactile inspection identified no issues noted with the hypotube shaft.A visual, tactile and microscopic inspection of the shaft polymer extrusion identified no kinks or damages.A microscopic inspection revealed that the balloon was subjected to positive pressure.An examination of the markerbands identified no damages.The bumper tip of the device was not damaged.A wire insertion analysis identified the device could be loaded on a 0.0140-inch test guidewire without issue.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20835283
Report Number2124215-2024-75683
Device Sequence Number4159615
Product Code LOX
UDI-Device Identifier08714729392804
UDI-Public08714729392804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015350
Device Catalogue NumberH7493808015350
Device Lot Number0033840895
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/01/2024
01/16/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/18/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight63 KG